Welcome to the AF Association forum!

Welcome to the AF Association forum!

Welcome to the AF Association forum where we hope to share the latest news and issues concerning atrial fibrillation (AF).

AF is the most common heart rhythm disorder in the world. It will affect one in four of us over the age of 40.

We aspire to ensure that anyone with AF receives the correct diagnosis, the appropriate treatment, informed support and signposting to the appropriate medical professional.

If there are any issues or questions you have related to AF, please join the forum and become a part of the AF Association community!

2 Replies

oldestnewest
  • Thank you - Started posting some months ago when my Husband suffered his firt AF - he was firstly prescribed Bisoprolo together with Warfarin and was really quite ill on this combination together with his usual Tamsulosin and Dapsone. He had to come off of Bisoprolol and now takes Digoxin instead. He does feel and looks much better most of the time but has now developed varicose eczema mostly and his legs and this is now making him much worse, however it now looks like it could be spreading to other parts of his body. He has been prescribed a Emolient cream and a steroid cream. Can anyone give us any info or help please.Thank you. He is a very young 85 yr.old.

  • PS - shoud have included Furosemide - which seems to be making the legs much worse. Today his legs are so very swollen and very red patches nearly all over. He is now very depressed

You may also like...